Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 91, NWS Cleveland, OH

June 4, 2008Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 4, 2008, 3:34 PM EDT for Marion County, Ohio. It took effect at Jun 4, 2008, 10:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 3:34 PM EDT (19:34 UTC)
In effect from
Jun 4, 2008, 10:00 PM EDT
Expired
Jun 6, 2008, 5:47 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 041934
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT WED JUN 04 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-050334-
/O.NEW.KCLE.FL.W.0091.080605T0200Z-080607T0100Z/
/LARO1.1.ER.080605T0200Z.080605T1800Z.080606T1900Z.NO/
334 PM EDT WED JUN 04 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM THIS EVENING TO FRIDAY EVENING.
* AT 3 PM WEDNESDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CREST NEAR 11.4 FEET EARLY TOMORROW AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
6 follow-up statements
000 
WGUS81 KCLE 050205
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 PM EDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  SCIOTO RIVER NEAR LARUE

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-051005-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T2100Z/
/LARO1.1.ER.080604T2157Z.080605T1200Z.080606T1500Z.NO/
1005 PM EDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY AFTERNOON.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.9 FEET
  THURSDAY MORNING. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
000 
WGUS41 KCLE 050930
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU JUN 05 2008

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-051730-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080607T0100Z/
/LARO1.2.ER.080604T2157Z.080605T1200Z.080606T1900Z.NO/
530 AM EDT THU JUN 05 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 4 AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.5 FEET
  THIS MORNING.
* AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE 
  VILLAGE OF LARUE.

$$
000 
WGUS81 KCLE 051409
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-052209-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/
1009 AM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 4 AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE 
  VILLAGE OF LARUE.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.


$$

OHC101-052208-
/O.EXT.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
1009 AM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 10 AM THURSDAY THE STAGE WAS 7.5 FEET AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 051907
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-060307-
/O.CON.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/
307 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 1 PM THURSDAY THE STAGE WAS 12.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.


$$

OHC101-060306-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
307 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 3 PM THURSDAY THE STAGE WAS 7.6 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  FRIDAY AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 060247
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 PM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-061047-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1302Z.NO/
1047 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL LATE FRIDAY MORNING.
* AT 10 PM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-061046-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
1047 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 10 PM THURSDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
THOMPSON
000 
WGUS81 KCLE 060947
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT FRI JUN 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE...

...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT...


OHC101-061017-
/O.CAN.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T0621Z.NO/
547 AM EDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 4 AM FRIDAY THE STAGE WAS 10.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND 
  WILL CONTINUE TO FALL THROUGH THE WEEKEND.

$$

OHC101-061747-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
547 AM EDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* AT 5 AM FRIDAY THE STAGE WAS 8.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST NEAR 9.2 FEET AROUND MIDNIGHT TONIGHT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 4, 3:10 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 4, 3:10 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EDT WED JUN 4 2008

.SYNOPSIS...
A FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA TONIGHT THEN LIFT NORTH OF THE AREA ON
THURSDAY. HIGH PRESSURE RIDGE AT THE SURFACE AND ALOFT WILL THEN BUILD
INTO THE AREA FROM THE SOUTHEASTERN STATES FOR THE NEXT SEVERAL
DAYS. WARM AND MORE HUMID AIR WILL SPREAD INTO THE AREA AS THE
HIGH PRESSURE RIDGE BUILDS INTO THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
WARM FRONT ACROSS NORTHERN OHIO AND NW PENNSYLVANIA. SHOWERS AND
THUNDERSTORMS WERE MORE NUMEROUS FAR SOUTH OF THIS BOUNDARY OVER
SOUTHERN OH AND WV ASSOCIATED WITH STRONG ACTIVITY FROM LAST
NIGHT. EXPECT DEVELOPMENT TO OCCUR FURTHER NORTH OVER OUR AREA
THIS EVENING AND TONIGHT BUT NOT SURE HOW WIDESPREAD THE ACTIVITY
WILL BECOME. MODELS AND SAT PIX SEEM TO INDICATED S/W WILL TRACK E
BUT SOUTH OF THE AREA OVERNIGHT THOUGH UPPER LEVEL S/W MOVING TO
NORTHERN OHIO BY MORNING. 8H JET AND INFLOW WITH SURFACE FRONT NOT
NEARLY AS STRONG OVER OUR REGION COMPARED TO LAST NIGHT OVER
SOUTHERN OHIO. BECAUSE OF THIS PREFER TO GO WITH JUST
CHANCE/SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
WARM FRONT LIFTS NORTH TOMORROW AND WILL CONTINUE WITH SCATTERED
SHOWERS/TSTMS ACROSS THE AREA. MODELS SHOWING UPPER LEVEL S/W
MOVING THROUGH IN THE MORNING AND WITH SURFACE FRONT IN THE AREA
PRECIP COULD BE WIDESPREAD IN THE MORNING...BUT NOT CONFIDENT SO
WILL KEEP PRECIP IN CHC CATEGORY. ANY SHOWERS/TSTMS DEVELOP
TOMORROW COULD LINGER INTO THE EVENING...OTHERWISE BELIEVE
ACTIVITY SHOULD DECREASE IN THE EVENING AND WENT DRY THEN THE REST
OF THE NIGHT. IN THE WARM SECTOR ON FRIDAY WITH TEMPERATURES IN
THE UPPER 80S AND LOWER 90S. HIGH PRESSURE RIDGE BUILDING IN BOTH
SURFACE AND ALOFT SHOULD SUPPRESS TSTMS. SAME FOR SATURDAY BUT MAY
BE LITTLE BETTER INSTABILITY...LESS OF CAP WITH SOMEWHAT DEEPER
LOW LEVEL MOISTURE AND WILL HAVE CHANCE POPS ENTIRE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SUMMER PATTERN SETTING UP FOR THE LONG TERM FORECAST.  UPPER RIDGE
WILL BE THE DOMINANT FEATURE THROUGH MID WEEK.  WITH UPPER RIDGE
OVER AREA AND FRONT STALLED ACROSS THE CENTRAL GREAT LAKES EXPECT
ABOVE NORMAL TEMPERATURES.  ISOLATED AFTERNOON TSRA IS NOT OUT OF
THE QUESTION...WITH THE BEST CHC FOR TSRA ON TUESDAY.
&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
EXPECT A FEW AFTERNOON SHOWERS POSSIBLY A TSRA NEAR THE WARM
FRONT FROM THAT RUNS FROM JUST NORTH OF TOL TO NEAR ERIE PA. THE
FRONT WILL MOVE SLOWLY NORTH THROUGH THE EVENING HOURS. EXPECT
ANOTHER WAVE OF SHOWERS/TSRA OVERNIGHT WITH UPPER LEVEL
DISTURBANCE. EXPECT SOME SHOWERS/TSRA FROM CLEVELAND EAST FOR THE
MORNING PUSH ON THURSDAY.

OUTLOOK...EXPECT VFR CONDITIONS TO RETURN THURSDAY AFTERNOON AS THE
RAIN MOVES EAST. VFR CONDITIONS WILL CONTINUE THROUGH SATURDAY.
MORE TSRA POSSIBLE SATURDAY WITH ANOTHER COLD FRONT.

&&

.MARINE...
QUASI-STATIONARY BOUNDARY REMAINS OVER NORTHERN OHIO JUST SOUTH OF
THE LAKE SHORE THIS AFTERNOON. THIS BOUNDARY IS STILL EXPECTED TO
LIFT NORTHWARD AND ACROSS THE LAKE ON THURSDAY. THIS WILL ALLOW
WINDS TO SHIFT FROM THE EAST AROUND TO THE SOUTH. WINDS WILL
INCREASE FROM THE SOUTH AT 10 TO 20 KNOTS AS THE PRESSURE GRADIENT
INCREASES...ESPECIALLY ACROSS THE WESTERN PORTION OF THE LAKE.
WINDS WILL BE MORE FROM THE SOUTHWEST BY SUNDAY AND CONTINUE INTO
EARLY NEXT WEEK. THERE IS A WEAKENING COLD FRONT APPROACHING THE
LAKE ON MONDAY THAT MAY HELP TO INCREASE WIND SPEEDS SLIGHTLY ON
MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...DJB
AVIATION...DJB
MARINE...MULLEN
Hazardous weather outlook, Jun 4, 12:12 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT WED JUN 4 2008

LEZ142>147-162>166-OHZ003-006>013-017>023-027>033-038-051615-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-HOLMES-
1212 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO.
RAIN WILL BE LOCALLY HEAVY AT TIMES.

.DAYS TWO THROUGH SEVEN...
THURSDAY THROUGH TUESDAY. THERE IS STILL A SMALL CHANCE OF SEVERE
THUNDERSTORMS DURING THE DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH
WARMER AND HUMID THROUGH THE END OF THE WEEK AND INTO NEXT WEEK.
INSTABILITY WILL BE GREATER. ANY STORMS WILL HAVE THE CAPABILITY
TO BE STRONG ALTHOUGH THERE IS NO ORGANIZED SEVERE WEATHER
OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ036-037-047-051615-
MARION-MORROW-KNOX-
1212 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO.
RAIN WILL BE LOCALLY HEAVY AT TIMES AND AREAS THAT GET MULTIPLE
THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO POTENTIAL FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS STILL A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE
DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH
THE END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE
GREATER. ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH
THERE IS NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-148-149-167>169-OHZ014-089-PAZ001>003-051615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1212 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS MAINLY LATE TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE DAY
THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH THE
END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE GREATER.
ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH THERE IS
NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:49 AM EDTFlash Flood WatchCLEAshland, Crawford, Hancock, Holmes, Knox, Marion and 6 more11 hr
Jun 4, 4:57 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage40 min

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.